Translator Disclaimer
Autumn 2019 On $m$-convexity of set-valued functions
Teodoro Lara, Nelson Merentes, Roy Quintero, Edgar Rosales
Adv. Oper. Theory 4(4): 767-783 (Autumn 2019). DOI: 10.15352/aot.1810-1429

Abstract

‎We introduce the notion of an $m$-convex set-valued function and study some properties of this class of functions‎. ‎Several characterizations are given as well as certain algebraic properties and examples‎. ‎Finally‎, ‎an inclusion of Jensen type is presented jointly with a sandwich type theorem‎.

Citation

Download Citation

Teodoro Lara. Nelson Merentes. Roy Quintero. Edgar Rosales. "On $m$-convexity of set-valued functions." Adv. Oper. Theory 4 (4) 767 - 783, Autumn 2019. https://doi.org/10.15352/aot.1810-1429

Information

Received: 23 October 2018; Accepted: 4 March 2019; Published: Autumn 2019
First available in Project Euclid: 15 May 2019

zbMATH: 07064104
MathSciNet: MR3949974
Digital Object Identifier: 10.15352/aot.1810-1429

Subjects:
Primary: 26A51‎
Secondary: 47H04, 52A30

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 4 • Autumn 2019
Back to Top